Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Gauss Map of a Complete Non-Flat Minimal Surface Cannot Omit 7 Points of the Sphere

Frederico Xavier
Annals of Mathematics
Second Series, Vol. 113, No. 1 (Jan., 1981), pp. 211-214
Published by: Annals of Mathematics
DOI: 10.2307/1971139
Stable URL: http://www.jstor.org/stable/1971139
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Gauss Map of a Complete Non-Flat Minimal Surface Cannot Omit 7 Points of the Sphere
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[211]
    [211]
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214